MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-S
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Evaluation determined that the reported issue was confirmed.The connector receptor of the transducer was found damaged.The identified parts were replaced, device was repaired.Once completed, the device was tested and passed all required testing and specifications.Investigation is ongoing therefore the root cause cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during preparation for use the device was found with damaged transducer receptacle.The transducer was not recognized by the generator.No patient involvement on this event reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to inform that upon further review, this report is a duplicate of patient identifier: (b)(6).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide customer response and updates.Further communication with the customer conveyed the following information: the issue occurred after the procedure on (b)(6) 2020.According to the customer the procedure being performed was diagnostic.The name of the procedure performed was unable to be provided.There were no other devices involved in the event.There was no delay in the procedure.The intended procedure was completed.The same device was not used to complete the procedure.There were no other devices replaced during the procedure.The device will not be returned to olympus.The device is stored on a cart.It was inspected prior to use.No damage or abnormalities were observed.There was no resistance when plugging in the connector.No damage or impact was sustained to the connector.No further information was provided.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11163682
Report Number3011050570-2021-00014
Device Sequence Number3719623
Product Code FEO
UDI-Device Identifier00855279005016
UDI-Public00855279005016
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/15/2021
02/12/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/02/2021
02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1